# SDR 20001019SH025

- Difficulty date: August 9, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N920DS
- Make and model: Cndair CL6001A11
- Aircraft serial: 1023
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Part number: 38220142
- Part serial: 9194121081
- Condition: Fractured
- Location: Apu
- Part time: 6,585 hours
- Component: Apu, Honeywell
- Component part number: 36100E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED APU FAILURE, SUDDEN STOPPAGE, AND GEARBOX FAILURE.  ACFT WAS ON GROUND AND APU IDLE, NOT LOADED.  APU SUSTAINED A POWER GROUP CONTAINED SEPARATION FAILURE AND UNCONTAINED GEARBOX FAILURE.  TEARDOWN REVEALED COMPRESSOR ROTOR FAILURE, VANE PLATFORM CRACKED, AND FRACTURED COMPRESSOR ROTOR, PN 3822014-2 SN 9-19412-1081, PART TSN 6585 HRS, APU TSN 6585 HRS, MFG DATE 11-14-80.  COMPRESSOR ROTOR MENTIONED PN 3822014-2 IS LIFE LIMITED TO 10,000 HRS/CYCLES IAW SIL APU-56 AND MM NR 49-21-59 REV 13.  SUBMITTER RECOMMENDED LIFE LIMIT REDUCED TO 3,000 TO 5,000 HRS/CYCLES.  (X)
